MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH22
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 7 years and 2 months post implant of this pulmonary valved conduit in a pediatric patient, it was replaced valve-in-valve with a transcatheter pulmonary valve (tpv) due to moderate gradients.No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8611430
Report Number2025587-2019-01593
Device Sequence Number19271597
Product Code MWH
UDI-Device Identifier00613994600226
UDI-Public00613994600226
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2014
Device Model Number200SH22
Device Catalogue Number200SH22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient Weight86